The Annals of Statistics

On Some Test Criteria for Covariance Matrix

Hisao Nagao

Full-text: Open access

Abstract

Some new test criteria are proposed for testing various hypotheses concerning covariance matrices. Asymptotic expansions of their null distributions are derived in terms of the $\chi^2$-distribution.

Article information

Source
Ann. Statist. Volume 1, Number 4 (1973), 700-709.

Dates
First available: 12 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aos/1176342464

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aos/1176342464

Mathematical Reviews number (MathSciNet)
MR339405

Zentralblatt MATH identifier
0263.62034

Citation

Nagao, Hisao. On Some Test Criteria for Covariance Matrix. The Annals of Statistics 1 (1973), no. 4, 700--709. doi:10.1214/aos/1176342464. http://projecteuclid.org/euclid.aos/1176342464.


Export citation